# SDR FDEA201905141063

- Difficulty date: May 14, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11F
- Aircraft serial: 48476
- Aircraft time: 82,960 hours, 15,679 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ADA73492
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN - MAIN DECK CARGO COMPARTMENT SEAT TRACK CROWN AREA CRACKED AT LEFT HAND STATION 775, X = 75.25 CABIN - MAIN DECK CARGO COMPARTMENT CRACKED SEAT TRACK AT LEFT HAND STATION 775, X = 75.25, REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT AT EXISTNG SPLICES STATION 765 TO STA 805 X = 75.25 AS PER SRM 53-00-52-2R FIGURE 201 REPAIR 1. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
